# SDR CA000714007

- Difficulty date: July 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF, NOSE GEAR WOULD NOT RETRACT, WITH ASSOCIATED MSG, WOW INPUT, STEERING FAIL ETC. CREW DECLARED AN EMERGENCY AND COMPLETED AN UNEVENTFUL LANDING, RETURNING TO THEIR ORIGINATING BASE. MAINTENANCE REPLACED STEERING HARNESS P/N: DOWTY 17300-233 AND NOSE GEAR RETRACT ACTUATOR P/N: DOWTY 16520-101.
